# SDR UIEA2024052300424

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 255T48368
- Condition: Abnormal
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION 48 INTERNAL AREA, LH ELEVATOR CONTROL CABLE RUBBING WITH PULLEY BRACKET (DUE BAD INSTALLATION) LOCATED AT B. STA 1605.5 LH SIDE.( SECTION 48 INTERNAL AREA, LH ELEVATOR CONTROL CABLE RUBBING WITH PULLEY BRACKET (DUE BAD INSTALLATION) LOCATED AT B. STA 1605.5 LH SIDE WAS REPLACED IAW B767 SRM 51-10-02-0G-0 REV. 49 15-APR-  /  24. OPS CHK GOOD. )
